# SDR CA000516010

- Difficulty date: May 19, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Pilats PC1245
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 951D10011
- Condition: Worn
- Location: Worm Gear
- Part time: 17,800 hours, 13,000 cycles
- Component: Te Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION OF THE FLAP ACTUATORS, THREE OUT OF FOUR ACTUATORS WERE FOUND WORN BEYOND SERVICE LIMITS.
